Journal of Symbolic Logic

R.E. Presented Linear Orders

Dev Kumar Roy

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 48, Issue 2 (1983), 369-376.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741252

Mathematical Reviews number (MathSciNet)
MR704090

Zentralblatt MATH identifier
0525.03032

JSTOR
links.jstor.org

Citation

Roy, Dev Kumar. R.E. Presented Linear Orders. J. Symbolic Logic 48 (1983), no. 2, 369--376. https://projecteuclid.org/euclid.jsl/1183741252


Export citation